# SDR SWIA202264023

- Difficulty date: January 22, 2022
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N693BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7761
- Aircraft time: 32,956 hours, 34,280 cycles
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: None
- Condition: Broken
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR FLUTTER DAMPER REAR BOLT ACCESS PANEL, ON  FORWARD LOWER EDGE OF THE LEFT ELEVATOR, OUTBOARD FORWARD SCREW NUTPLATE MOUNTING TAB BROKEN.   (FILED CLOSED)   REPLACED LH ELEVATOR ASSY IN REFERENCE TO CRJ200 AMM 27-34-01 AND 27-900-1004-SKY / TORQUE WRENCH SN: 218034073 CAL DUE: 11/30/2022 / TORQUE WRENCH SN: 0618101471 CAL DUE: 11/30/2022 / TORQUE WRENCH SN: 0314802037 CAL DUE: 08/31/2022
